Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 9, 2013, 9:56 PM CST for Edwards County, Kerr County, Real County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2013, 9:56 PM CST (03:56 UTC)
- Expired
- Mar 9, 2013, 10:45 PM CST
- In force
- 49 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 115 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 7:45 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 3080 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
149 WUUS54 KEWX 100356 SVREWX TXC137-265-385-100445- /O.NEW.KEWX.SV.W.0010.130310T0356Z-130310T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 956 PM CST SAT MAR 9 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EAST CENTRAL EDWARDS COUNTY... CENTRAL KERR COUNTY... NORTHERN REAL COUNTY... * UNTIL 1045 PM CST. * AT 949 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21 MILES WEST OF KERR WILDLIFE MANAGEMENT AREA...OR 21 MILES EAST OF ROCKSPRINGS... AND MOVING EAST AT 45 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE MOUNTAIN HOME AND HUNT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3025 9934 2993 9931 2994 9993 3015 9991 TIME...MOT...LOC 0357Z 266DEG 38KT 3007 9976 $$
1 follow-up statement
920 WWUS54 KEWX 100424 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1024 PM CST SAT MAR 9 2013 TXC137-100433- /O.CAN.KEWX.SV.W.0010.000000T0000Z-130310T0445Z/ EDWARDS TX- 1024 PM CST SAT MAR 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL EDWARDS COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 3007 9968 3007 9932 2993 9931 2994 9970 TIME...MOT...LOC 0423Z 272DEG 31KT 3000 9954 $$ TXC265-385-100445- /O.CON.KEWX.SV.W.0010.000000T0000Z-130310T0445Z/ KERR TX-REAL TX- 1024 PM CST SAT MAR 9 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR NORTHEASTERN REAL AND SOUTHERN KERR COUNTIES... AT 1017 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF HUNT...OR 19 MILES NORTH OF VANDERPOOL...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3007 9968 3007 9932 2993 9931 2994 9970 TIME...MOT...LOC 0423Z 272DEG 31KT 3000 9954 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 7:53 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 9, 7:53 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 753 PM CST SAT MAR 9 2013 .UPDATE... HAVE UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 2 AM CST...ACTUALLY 3 AM CDT...FOR AREAS ALONG AND NORTH OF A BRACKETTVILLE TO SAN ANTONIO TO LAGRANGE LINE. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AND MAY DEVELOP INTO A SQUALL LINE LATE EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL IS THE MAIN THREAT INITIALLY...HOWEVER DAMAGING WINDS MAY DEVELOP DURING THE OVERNIGHT HOURS. REMAINDER OF THE SOUTH CENTRAL TEXAS FORECAST IS TRACK...EXCEPT DID RE-ESTABLISH TRENDS TO TEMPERATURES ...DEWPOINTS AND RELATIVE HUMIDITIES FOR TONIGHT KEEPING THEM HIGHER THIS EVENING INTO THE EARLY OVERNIGHT HOURS. && .PREV DISCUSSION... /ISSUED 544 PM CST SAT MAR 9 2013/ AVIATION... /00Z TAFS/ A COLD FRONT EXTENDS EARLY THIS EVENING FROM BAKERSFIELD NORTHEASTWARD TO ELDORADO TO COLEMAN CONTINUING TO NE TEXAS. SHOWERS AND THUNDERSTORMS AHEAD AND ALONG THE FRONT WILL CONTINUE TO MOVE EAST NORTHEAST TO AFFECT SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT... INCLUDING THE I-35 TERMINALS. MVFR CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES FROM ABOUT 03Z AS CIGS LOWER. HOWEVER...FROM ABOUT 05Z/06Z TO 10Z...STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED OVER THE I-35 CORRIDOR. WINDS WILL SHIFT TOWARD THE NORTHWEST AROUND 09/10Z WITH SPEEDS OF 15 TO 20 KNOTS AND GUSTING UP TO 35 KNOTS. STORMS WILL COME TO AN END FROM WEST TO EAST SUNDAY MORNING WITH NORTHWEST FLOW DOMINATING THE AREA WITH BREEZY AND GUSTY CONDITIONS FOR MUCH OF THE DAY. PREV DISCUSSION... /ISSUED 339 PM CST SAT MAR 9 2013/ SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... AN UPPER LEVEL LOW WAS CENTERED OVER THE FOUR CORNERS REGION WITH A TROUGH EXTENDING TO THE SOUTHWEST. THIS UPPER SYSTEM IS PUSHING A COLD FRONT THROUGH TEXAS THIS AFTERNOON. THE CURRENTLY STRETCHES FROM JUST WEST OF ABILENE TO AROUND SANDERSON. A LINE OF THUNDERSTORMS IS MOVING AHEAD OF THE FRONT IN NORTH TEXAS. MODEL SOUNDINGS SHOW A DESTABILIZING ATMOSPHERE AND INCREASING VERTICAL WIND SHEAR ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING. CAPE AND SHEAR VALUES ARE SUGGESTIVE OF SEVERE THUNDERSTORMS...THE QUESTION IS WHETHER THERE WILL BE ENOUGH OF A TRIGGER ALONG WITH BEST CONVECTIVE CONDITIONS. SPC HAS INCLUDED MUCH OF OUR FORECAST AREA IN A SLIGHT RISK FOR TONIGHT AND THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT JUST NORTH OF LLANO COUNTY. HAVE INCLUDED MENTION OF SEVERE STORMS FOR TONIGHT. TIMING STILL LOOKS LIKE LATE THIS EVENING INTO EARLY MORNING SUNDAY. MOST LIKELY WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. ALSO HAVE CHANCES FOR SHOWERS AND THUNDERSTORMS ON EITHER SIDE OF SEVERE POTENTIAL FOR ENTIRE CWA. BEST CHANCES FOR PRECIP WILL BE NORTHEAST. THE COLD FRONT SHOULD BE THROUGH OUR CWA BY AROUND SUNRISE SUNDAY. SKIES WILL CLEAR SUNDAY NIGHT AND WITH COLD AIR ADVECTION WILL HAVE A CHILLY MORNING MONDAY WITH FREEZING TEMPERATURES OVER PARTS OF THE HILL COUNTRY. LONG TERM (MONDAY THROUGH SATURDAY)... THE UPPER TROUGH WILL MOVE TO OUR EAST DURING THE DAY MONDAY AND THE FLOW WILL BECOME NORTHWESTERLY. THEN IT WILL TRANSITION TO NEARLY ZONAL BY MID-WEEK BEFORE A RIDGE BUILDS OVER THE ROCKIES TURNING IT BACK TO NORTHWESTERLY. THIS WILL KEEP US IN A DRY PATTERN FOR THE REST OF THE WEEK. TEMPERATURES WILL CLIMB SLOWLY THROUGH THE WEEK FROM THE COOL START MONDAY AND TUESDAY MORNINGS. THE EARLY PART OF THE WEEK WILL SEE MOSTLY CLEAR SKIES. THEN LOW LEVEL WINDS WILL TURN AROUND TO THE SOUTH OR SOUTHEAST BRINGING GULF MOISTURE INTO THE REGION AND MORNING LOW CLOUDS TO THE EASTERN HALF OF THE AREA STARTING THURSDAY AND CONTINUING EACH MORNING THROUGH SATURDAY. FIRE WEATHER... THE COLD FRONT TONIGHT WILL BRING COOLER...DRIER AIR AND STRONG NORTHERLY WINDS. RELATIVE HUMIDITY WILL DROP TO CRITICAL LEVELS SUNDAY AFTERNOON WEST OF A LINE FROM ROCKSPRINGS TO HONDO TO PEARSALL. WINDS COULD REACH CRITICAL LEVELS ACROSS THE RIO GRANDE PLAINS SOUTH OF DEL RIO. WE MAY NEED TO ISSUE A RED FLAG WARNING FOR THIS AREA...BUT WILL HOLD OFF FOR NOW TO SEE HOW MUCH...IF ANY... PRECIPITATION THIS AREA GETS. MID-SHIFT WILL BE IN BETTER SHAPE TO ASSESS IF THERE WILL BE ANY WETTING RAIN. IF WE DO REACH CRITICAL LEVELS IS WILL BE AFTER NOON AND UNTIL AROUND 7 PM. MONDAY AND TUESDAY AFTERNOONS WILL HAVE WIDESPREAD ELEVATED CONDITIONS DUE TO LOW RELATIVE HUMIDITY AND WEDNESDAY AFTERNOON LOW RELATIVE HUMIDITY WILL RETREAT TO RIO GRANDE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 52 69 40 66 38 / 90 20 - 0 0 AUSTIN BERGSTROM INTL AIRPORT 52 69 35 66 32 / 90 30 - 0 0 NEW BRAUNFELS MUNI AIRPORT 52 71 36 69 34 / 90 20 - 0 0 BURNET MUNI AIRPORT 48 65 35 64 35 / 100 20 - 0 0 DEL RIO INTL AIRPORT 52 70 39 73 40 / 40 - - 0 0 GEORGETOWN MUNI AIRPORT 49 67 35 64 34 / 100 20 - 0 0 HONDO MUNI AIRPORT 53 73 33 72 32 / 80 10 - 0 0 SAN MARCOS MUNI AIRPORT 52 69 37 66 34 / 90 30 - 0 0 LA GRANGE - FAYETTE REGIONAL 56 68 41 65 36 / 80 60 10 0 0 SAN ANTONIO INTL AIRPORT 53 71 38 69 36 / 90 20 - 0 0 STINSON MUNI AIRPORT 55 72 39 69 36 / 80 20 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 9, 7:03 AM CST, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 703 AM CST SAT MAR 9 2013 TXZ171>173-183>194-202>209-217>225-228-101315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 703 AM CST SAT MAR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TODAY. THIS EVENING INTO EARLY SUNDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS AREAS GENERALLY ALONG AND NORTH OF A LINE FROM CAMP WOOD TO POTEET TO FLATONIA...INCLUDING THE SAN ANTONIO AND AUSTIN METRO AREAS. THE PRIMARY SEVERE THREATS WILL BE FOR LARGE HAIL AND DAMAGING WINDS...MAINLY FROM 9 PM THIS EVENING TO 3 AM SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Mar 9, 9:03 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 903 PM CST SAT MAR 9 2013 TXZ184-100330- EDWARDS- 903 PM CST SAT MAR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDWARDS COUNTY UNTIL 930 PM CST... AT 858 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF ROCKSPRINGS...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... 12 MILES NORTHWEST OF ROCKSPRINGS ALONG HIGHWAY 55. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3000 10038 3008 10055 3030 10044 3029 9993 TIME...MOT...LOC 0302Z 223DEG 36KT 3017 10033
Special weather statement, Mar 9, 9:34 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 934 PM CST SAT MAR 9 2013 TXZ184-100415- EDWARDS- 934 PM CST SAT MAR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS COUNTY UNTIL 1015 PM CST... AT 917 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO DETECT A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CARTA VALLEY...OR 17 MILES SOUTHWEST OF ROCKSPRINGS...MOVING EAST AT 30 MPH. ALSO...ANOTHER GROUP OF STRONG STORMS SOUTHWEST OF ROCKSPRINGS ARE MOVING EAST NORTHEAST...OTHERS SOUTH...AT ABOUT 30 MPH. THESE STORMS ARE DANGEROUS AND COULD TURN SEVERE QUICKLY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCKSPRINGS... DEVILS SINKHOLE STATE NATURAL AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3017 10013 2997 10001 2981 10046 2996 10054 TIME...MOT...LOC 0325Z 251DEG 26KT 2991 10040
Special weather statement, Mar 9, 9:44 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 944 PM CST SAT MAR 9 2013 TXZ184-202-100415- EDWARDS-KINNEY- 944 PM CST SAT MAR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KINNEY AND SOUTHWESTERN EDWARDS COUNTIES UNTIL 1015 PM CST... AT 939 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORMS 13 MILES NORTHWEST OF BRACKETTVILLE AND 25 MILES NORTHWEST OF BRACKETTVILLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ALAMO VILLAGE... KICKAPOO CAVERN STATE PARK... TURKEY MOUNTAIN... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2977 10012 2936 10013 2933 10062 2968 10068 TIME...MOT...LOC 0343Z 258DEG 28KT 2944 10054
Local storm report, Mar 9, 9:45 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
945 PM CST SAT MAR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 10 NE ROCKSPRINGS 30.12N 100.09W
03/09/2013 E0.50 INCH EDWARDS TX CO-OP OBSERVER
HALF INCH HAIL.
&&
EVENT NUMBER EWX1300079
PMLocal storm report, Mar 9, 9:48 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 PM CST SAT MAR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 9 WSW ROCKSPRINGS 29.97N 100.34W
03/09/2013 M0.25 INCH EDWARDS TX CO-OP OBSERVER
PEA SIZE HAIL AND ABOUT THREE QUARTERS OF AN INCH OF
RAIN SO FAR.
&&
EVENT NUMBER EWX1300080
PMLocal storm report, Mar 9, 9:56 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CST SAT MAR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 13 NE HARPER 30.43N 99.10W
03/09/2013 E0.50 INCH GILLESPIE TX PUBLIC
HALF INCH HAIL AND VERY STRONG WINDS.
&&
EVENT NUMBER EWX1300081
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:57 PM CST | Special Weather Statement | EWX | Gillespie | 48 min |
| Mar 9, 7:07 PM CST | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 38 min |
| Mar 9, 8:04 PM CST | Special Weather Statement | EWX | Blanco | 41 min |
| Mar 9, 9:02 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 43 min |
| Mar 9, 9:03 PM CST | Special Weather Statement | EWX | Edwards | 27 min |
| Mar 9, 9:10 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 50 min |
| Mar 9, 9:34 PM CST | Special Weather Statement | EWX | Edwards | 41 min |
| Mar 9, 9:36 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 54 min |
| Mar 9, 9:44 PM CST | Special Weather Statement | EWX | Kinney | 31 min |
| Mar 9, 10:03 PM CST | Special Weather Statement | EWX | Burnet, Gillespie, Llano | 42 min |
| Mar 9, 10:05 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 40 min |
| Mar 9, 10:34 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Uvalde, Zavala | 41 min |
| Mar 9, 10:42 PM CST | Special Weather Statement | EWX | Bandera | 48 min |
| Mar 9, 10:52 PM CST | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Williamson | 38 min |
| Mar 9, 11:30 PM CST | Special Weather Statement | EWX | Kinney | 45 min |
| Mar 9, 11:40 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Mar 9, 11:42 PM CST | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 48 min |
| Mar 9, 11:46 PM CST | Special Weather Statement | EWX | Bandera | 44 min |
| Mar 9, 11:59 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Medina | 46 min |
| Mar 10, 12:25 AM CST | Special Weather Statement | EWX | Bandera | 50 min |
| Mar 10, 12:31 AM CST | Severe Thunderstorm Warning | EWX | Bexar | 44 min |
| Mar 10, 1:01 AM CST | Special Weather Statement | EWX | Comal | 29 min |
| Mar 10, 1:14 AM CST | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 46 min |
| Mar 10, 1:48 AM CST | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 27 min |
| Mar 10, 4:43 AM CDT | Special Weather Statement | EWX | Lee | 47 min |
| Mar 10, 4:46 AM CDT | Red Flag Warning | EWX | Atascosa, Dimmit, Edwards, Frio, Kinney, Maverick and 4 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.